On the irremovability of mathematical subject Cover Image

O nieusuwalności podmiotu matematycznego
On the irremovability of mathematical subject

Author(s): Adam Olszewski
Subject(s): Philosophy of Science
Published by: Copernicus Center Press
Keywords: Church's thesis; fan theorem; Koenig's lemma; mathematical subject;

Summary/Abstract: In the paper the author attempts to show that the Mathematical Subject is irremovable from the Philosophy of Mathematics. In doing so he wants to argue, first, that Church's Thesis should be seen as a statement about the Mathematical Subject. Second, he wants to show that philosophical relations between some problems such as Koenig's lemma vs Fan theorem, or Goedel's theorem on incompleteness vs. Halting problem, could be better grasped within the framework of the Mathematical Subject.

  • Issue Year: 2010
  • Issue No: 46
  • Page Range: 100-117
  • Page Count: 18
  • Language: Polish